MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; SHOWER CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; SHOWER CHAIR
Model Number RTL12203KDR
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by an end user's wife, who reported that one of the legs of bath bench "collapsed" while in use.There was no report or evidence of illness, injury or medical treatment associated with the complaint.Drive will not be able to perform a product evaluation, as the end user's wife confirmed that she discarded the unit after purchasing a replacement.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
SHOWER CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17086938
Report Number2438477-2023-00059
Device Sequence Number2833820
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public822383246253
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2023
Report Date (Section F) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/09/2023
Date Report to Manufacturer06/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight100 KG
Date Report Sent to FDA06/08/2023